I am taking the drug for backache but the pain had spread down my right leg causing a trapped nerve
The side effect you are experiencing has not yet been documented, I suggest you contact your Dr. asap and explain the situation.
All the best,
You need to be re-evaluated for your back condition. It sounds like you have somthing in your back pressing on the nerve root. Please have a referral to a neruosurgeon for a full evaluation. Tramadol does not cause numbness in you feet, but a pinched nerve in the lower spine will. ... Mary
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just recently started using Tramadol, the first time I used it I had sever itching problems on my?
Posted 20 Sep 2010 • 1 answer
Posted 24 Dec 2012 • 1 answer
Posted 21 Feb 2013 • 5 answers
Posted 27 Mar 2016 • 0 answers
Posted 10 Oct 2016 • 1 answer